# SDR ASAA0380274

- Difficulty date: March 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Part serial: 972
- Condition: Stuck
- Location: Cockpit
- Part time: 30,705 hours, 16,291 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE DIFFICULT TO OPEN.  LUBRICATED WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
